# SDR MALA110062

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 6,608 hours, 4,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR GLOW IN THE DARK STRIP HAS BECOME DETACHED IN FRONT OF GALLEY CART.  RESECURED EMERGENCY FLOOR GLOW STRIP.
